# SDR A6WA2017100245317

- Difficulty date: September 25, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 41,252 hours, 39,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6003105719
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, STRINGER 3L FWD ANGLE IS CRACKED.
